# SDR AWXA0000391

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED, AFTER BLEND OUT AND EVALUATION, DETERMINED TRACK DAMAGE IS OUT OF LIMITS.  REMOVED DAMAGED SECTION OF SEAT TRACK BETWEEN STA 344 - 380 LEFT, IAW SRM 51-40-02.  FABRICATED SECTION OF SEAT TRACK FROM BAC 1520-792.  INSTALLED REPAIR SECTION IAW SRM 53-00-52 FIG 202, LEFT OUTBOARD STA 344 -3 80.
